# SDR SWAA2019101437746

- Difficulty date: October 10, 2019
- Submitted: October 14, 2019
- Operation: Air carrier
- Aircraft: N290WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36632
- Aircraft time: 41,810 hours, 24,859 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: 6454052
- Part serial: 6675
- Condition: Faulty
- Location: Recirculation
- Stage of operation: CR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLIGHT ATTENDANTS DESCRIBED AN UNUSUAL ODOR AROUND OVERHEAD BIN 22ABC.  R&R RECIRCULATION FAN PER AMM.
